New classes of discrete bivariate distributions with application to football data

被引:4
作者
Jiang, Xiao [1 ]
Chu, Jeffrey [1 ]
Nadarajah, Saralees [1 ]
机构
[1] Univ Manchester, Sch Math, Manchester M13 9PL, Lancs, England
关键词
Chisquare goodness-of-fit statistic; Correlation; Football data; COMPOUND POISSON; DEPENDENCE; FAMILY;
D O I
10.1080/03610926.2016.1171358
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Motivated by Lee and Cha [The American Statistician 69 (2015) 221-230], we introduce 18 new families of discrete bivariate distributions. We give explicit expressions for their probabilitymass functions, cumulative distribution functions, product moments, and moment-generating functions. We reanalyze the football data in Lee and Cha (2015) andshowthat some of the newly proposed distributions provide better fits than the two families proposed by Lee and Cha.
引用
收藏
页码:8069 / 8085
页数:17
相关论文
共 33 条
[1]   Estimation of Complete Discrete Multivariate Probability Distributions from Scarce Data with Application to Risk Assessment and Fault Detection [J].
Ahooyi, Taha Mohseni ;
Arbogast, Jeffrey E. ;
Oktem, Ulku G. ;
Seider, Warren D. ;
Soroush, Masoud .
INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH, 2014, 53 (18) :7538-7547
[2]   NEW LOOK AT STATISTICAL-MODEL IDENTIFICATION [J].
AKAIKE, H .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1974, AC19 (06) :716-723
[3]  
[Anonymous], 1997, Discrete Multivariate Distributions
[4]  
[Anonymous], 2011, Journal of Data Science
[5]  
Antony D., 2013, BIVARIATE DISCRETE L
[6]  
Bairamov I, 2010, HACET J MATH STAT, V39, P109
[7]   Multivariate discrete distributions with a product-type dependence [J].
Becker, NG ;
Utev, S .
JOURNAL OF MULTIVARIATE ANALYSIS, 2002, 83 (02) :509-524
[8]   Multimodel inference - understanding AIC and BIC in model selection [J].
Burnham, KP ;
Anderson, DR .
SOCIOLOGICAL METHODS & RESEARCH, 2004, 33 (02) :261-304
[9]  
Cacoullos T., 2012, STAT DISTRIBUTIONS S, V4
[10]   Estimation of effective population size using bivariate discrete distributions for modeling family size in beef cattle [J].
Garrido, L. Ron ;
Birchmeier, A. N. ;
Munilla, S. ;
Cantet, R. J. C. .
LIVESTOCK SCIENCE, 2008, 117 (01) :43-51